# SDR A6WA2013090220134

- Difficulty date: September 2, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,837 hours, 30,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE HAS DAMAGE ON OTBD CENTER AND R/B LEADING EDGES.  BLENDED CENTER L/E TO SMOOTH CONTOUR R & R R/O AND OTBD L/E SECTION IAW REO 601R-57-52-004, REV D SRM 51-40-11, 51-21-11, 51-23-00, 51-24-16, 51-25-06, 51-25-16, 51-42-13.
